Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 1, NWS Cleveland, OH

January 1, 2011

NWS Cleveland, OH issued this small craft advisory at Jan 1, 2011, 4:28 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 4:28 PM EST (21:28 UTC)
Expired
Jan 5, 2011, 3:40 PM EST
In force
4 days
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WHUS71 KCLE 012128
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EST SAT JAN 1 2011

LEZ142>149-020530-
/O.NEW.KCLE.SC.Y.0001.110101T2128Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
428 PM EST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES
  IN ICE FREE AREAS OF 5 TO 7 FEET. THESE WINDS AND WAVES WILL
  CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
16 follow-up statements
180 
WHUS71 KCLE 020421
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 PM EST SAT JAN 1 2011

LEZ142>149-021230-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1121 PM EST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE 
  WAVES IN ICE FREE AREAS OF 5 TO 7 FEET. THESE WINDS AND WAVES 
  WILL CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO 
  SUBSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
279 
WHUS71 KCLE 020815
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 AM EST SUN JAN 2 2011

LEZ142>149-021615-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 AM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES
  IN ICE FREE AREAS OF 3 TO 5 FEET. THESE WINDS AND WAVES WILL
  CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
830 
WHUS71 KCLE 021458
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EST SUN JAN 2 2011

LEZ142>149-022300-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
958 AM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY FOR
LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES
  IN ICE FREE AREAS OF 5 TO 7 FEET. WINDS AND WAVES WILL BEGIN TO
  SUBSIDE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
783 
WHUS71 KCLE 022041
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EST SUN JAN 2 2011

LEZ145>149-030445-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
341 PM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST MONDAY
FROM VERMILION TO RIPLEY NEW YORK.

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST TONIGHT. WAVES IN ICE FREE AREAS OF 5 TO 7 FEET WILL
  SUBSIDE SOMEWHAT TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LEZ142>144-030445-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
341 PM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

A SMALL CRAFT ADVISORY FROM MAUMEE BAY TO VERMILION REMAINS IN
EFFECT UNTIL 3 AM MONDAY.

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  SOUTHWEST TONIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET WILL
  SUBSIDE TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
170 
WHUS71 KCLE 030229
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EST SUN JAN 2 2011

LEZ142>144-030330-
/O.CAN.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
929 PM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ145>149-031030-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
929 PM EST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS OVERNIGHT AND
  MONDAY WILL DECREASE TO 10 TO 20 KNOTS MONDAY NIGHT. WAVES IN
  ICE FREE AREAS OF 3 TO 5 FEET TONIGHT AND MONDAY WILL SUBSIDE TO
  2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

KIELTYKA
323 
WHUS71 KCLE 030905
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EST MON JAN 3 2011

LEZ145>149-031715-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
405 AM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY WILL
  GRADUALLY DECREASE TO 10 TO 20 KNOTS AND BECOME SOUTHWEST LATER
  TODAY AND THIS EVENING. WAVES IN ICE FREE AREAS OF 4 TO 6 FEET WILL
  SUBSIDE TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
716 
WHUS71 KCLE 031500
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EST MON JAN 3 2011

LEZ145>149-032300-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-110104T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1000 AM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST TUESDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY WILL
  GRADUALLY DECREASE TO 10 TO 20 KNOTS AND BECOME SOUTHWEST LATER
  TODAY AND THIS EVENING. WAVES IN ICE FREE AREAS OF 4 TO 6 FEET
  WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING AND CONTINUE THROUGH
  TUESDAY AFTERNOON. WAVES WILL INCREASE TO 4 TO 6 FEET TUESDAY
  AFTERNOON. SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LOMBARDY
346 
WHUS71 KCLE 032005
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EST MON JAN 3 2011

LEZ145>149-040415-
/O.EXT.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
305 PM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS TUESDAY NIGHT.
  WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE EXPECTED THROUGH
  TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY NIGHT...THEN SUBSIDING
  TO 2 TO 4 FEET WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LOMBARDY
886 
WHUS71 KCLE 040222
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 PM EST MON JAN 3 2011

LEZ145>149-041030-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 PM EST MON JAN 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL 
  CONTINUE THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS 
  TUESDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE 
  EXPECTED THROUGH TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY 
  NIGHT...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
687 
WHUS71 KCLE 040819
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
319 AM EST TUE JAN 4 2011

LEZ145>149-041630-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
319 AM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST TO WEST WINDS OF 10 TO 20 KNOTS WILL 
  CONTINUE THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS 
  TUESDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE 
  EXPECTED THROUGH TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY 
  NIGHT...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
225 
WHUS71 KCLE 041424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 AM EST TUE JAN 4 2011

LEZ145>149-042230-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
924 AM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  WEST TODAY AND CONTINUE INTO WEDNESDAY. WAVES IN ICE FREE AREAS
  OF 2 TO 4 FEET WILL BUILD TO 5 TO 7 FEET BY MIDNIGHT THEN WILL
  FINALLY SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
775 
WHUS71 KCLE 042025
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST TUE JAN 4 2011

LEZ145>149-050430-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH LATE
  TONIGHT AND WEDNESDAY TO 5 TO 15 KNOTS AND BECOME SOUTHWEST.
  WAVES IN ICE FREE AREAS OF 5 TO 7 FEET TONIGHT WILL SUBSIDE TO
  2 TO 4 FEET BY LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
307 
WHUS71 KCLE 050201
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EST TUE JAN 4 2011

LEZ145>149-051015-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
901 PM EST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY. 

* WINDS AND WAVES: WEST WINDS OF 20 TO 25 KNOTS WILL DIMINISH 
  LATE TONIGHT AND WEDNESDAY TO 5 TO 15 KNOTS AND BECOME 
  SOUTHWEST. WAVES IN ICE FREE AREAS OF 5 TO 8 FEET TONIGHT WILL 
  SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
234 
WHUS71 KCLE 050834
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 AM EST WED JAN 5 2011

LEZ145>149-051645-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 AM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL
  BECOME SOUTHWEST AND DIMINISH TO 5 TO 15 KNOTS TODAY. AS THIS
  HAPPENS WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE
  TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$
666 
WHUS71 KCLE 051510
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 AM EST WED JAN 5 2011

LEZ145>149-052100-
/O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1010 AM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WEST WINDS WILL CONTINUE TO DIMINISH TO 5 TO 15
  KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO
  3 FEET DURING THE AFTERNOON ALLOWING THE SMALL CRAFT ADVISORY TO
  EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD STAY IN PORT.

&&

$$

LOMBARDY
784 
WHUS71 KCLE 052040
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EST WED JAN 5 2011

LEZ145>149-052145-
/O.CAN.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
340 PM EST WED JAN 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO DROP BELOW SMALL
CRAFT ADVISORY CRITERIA.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 3:39 PM EST, 49 minutes earlier.

Area forecast discussion, Jan 1, 3:39 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST SAT JAN 1 2011

.SYNOPSIS...

A COLD FRONT WILL SWEEP EAST OF THE REGION THIS EVENING AND ALLOW
A MUCH COLDER AIR MASS TO MOVE INTO THE REGION. HIGH PRESSURE
WILL BUILD INTO THE OHIO VALLEY ON SUNDAY AND MONDAY AND WILL BE
FOLLOWED BY A WEAK COLD FRONT ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT IS MOVING THROUGH THE EASTERN COUNTIES OF THE CWA WITH A
THIN LINE OF SHOWERS WITH IT. SCATTERED LIGHT SHOWERS ARE LOCATED
FARTHER WEST BEHIND THE FRONT FROM TOL TO FDY. WILL INCLUDE LIKELY
POPS AHEAD OF THE FRONT IN THE EAST WITH A CHANCE WEST OF THE
FRONT IN THE WEST UNTIL ABOUT 00Z. EXPECT DRY CONDITIONS
OVERNIGHT AS COLD ADVECTION OVERSPREADS THE REGION WITH WEST TO SW
SURFACE FLOW. HAVE USED THE MAV GUIDANCE TEMPS WITH A SLIGHT
ADJUSTMENT LOWER.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...

A SEASONAL PERIOD EXPECTED WITH SOME LAKE EFFECT CLOUDS AND LIGHT
SNOW EXPECTED IN THE SNOW BELT OVER NE OHIO/NW PA. LOW LEVEL
INVERSION IS RATHER LOW...BELOW 4000 FT WHICH SHOULD LIMIT LAKE
EFFECT DEVELOPMENT. A WEAK CLIPPER SYSTEM WILL MOVE BY TO THE
NORTH OF THE REGION TUESDAY WITH A WEAK COLD FRONTAL PASSAGE THAT
MAY PRODUCE SCATTERED SNOW SHOWERS MAINLY IN THE SNOW BELT.

HIGH TEMPERATURES IN THE MID TO UPPER 20S ON SUNDAY WILL MODERATE
TO THE LOWER TO MID 30S ON MONDAY AND TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NEXT CLIPPER SEEMS ON TRACK FOR THURSDAY. COLD FRONT WILL PUSH
THROUGH AND A SHOT OF COLDER AIR SHOULD SURGE ACROSS THE LOWER GREAT
LAKES THURSDAY NIGHT INTO SATURDAY. MOST OF THE MODELS ARE PRETTY
COLD WITH H8 TEMPERATURES NEAR -20C. NOT SURE IT WILL GET THIS COLD
BUT WILL LOWER THE FORECAST TEMPERATURES TO GET CLOSER TO THAT
SOLUTION...CLOSE TO THE GFS ENSEMBLE MEAN HIGH TEMPERATURES IN THE
LOWER AND MID 20S. A GENERAL SNOW SHOWER PATTERN ON THURSDAY WITH
THE CLIPPER WOULD LIKELY EVOLVE INTO A LAKE EFFECT SNOW EVENT WHICH
WOULD CONTINUE INTO SATURDAY ALTHOUGH FLURRIES AND SNOW SHOWERS
WOULD OCCUR ALMOST ANYWHERE GIVEN THE LOW HEIGHTS WITH UPPER LOW.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
NICE JET ALOFT AND SOME RAIN REDEVELOPING ALONG THE COLD FRONT AS
IT APPROACHES I-71 (AT 18Z). MOSTLY MVFR CEILINGS AND VISIBILITY WITH
PATCHES OF IFR CEILINGS INLAND OVER THE HIGHER TERRAIN UNTIL THE
FRONT MOVES EAST. THE COLD FRONT SHOULD BE EAST OF THE
FORECAST AREA BY 23Z. BECOMING VFR FROM WEST TO EAST WITHIN A FEW
HOURS OF FRONTAL PASSAGE...THEN VFR INTO MONDAY.

OUTLOOK...NON-VFR CONDITIONS WITH LAKE EFFECT SNOW SHOWERS NEAR
KERI SUNDAY INTO MONDAY. NON-VFR DEVELOPING TUESDAY AND
CONTINUING MUCH OF THE REST OF NEXT WEEK...MAINLY NORTHEAST
OHIO/NORTHWEST PENNSYLVANIA FROM LAKE EFFECT.

&&

.MARINE...
NOT SURE HOW MUCH ICE IS OUT THERE WITH THE WARM AIR THE LAST COUPLE
OF DAYS AND NOW THE INCREASING WEST WIND. THE WAVE MODEL THAT WE RUN
WILL OMIT WAVES WHERE THERE IS ICE COVER. THIS WILL BE MOST OBVIOUS
ON THE GRAPHICAL FORECAST BUT WE WILL GO AHEAD AND INCLUDE WAVES FOR
ALL PORTIONS OF THE LAKE IN THE OPEN WATER AND NEARSHORE FORECAST
SINCE WE ARE NOT SURE OF THE LATEST MOVEMENT OR DETERIORATION OF THE
ICE COVER. A SMALL CRAFT ADVISORY WILL POSTED FOR THE UPCOMING
DAYS AS THE PERSISTENT WEST AND SOUTHWEST FLOW WILL BE PLENTY STRONG
ENOUGH TO MEET SMALL CRAFT ADVISORY CRITERIA BUT PROBABLY STAY BELOW
GALE FORCE. THE WIND WILL BACK AHEAD OF EACH CLIPPER SYSTEM (TUESDAY
AND THEN AGAIN ON THURSDAY) AND THEN VEER AFTER EACH SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...REL
NEAR TERM...REL
SHORT TERM...REL
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jan 1, 4:40 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
440 AM EST SAT JAN 1 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
440 AM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAINFALL TODAY COMBINED WITH SATURATED GROUND AND SNOW MELT
MAY CAUSE SOME PONDING OF WATER ON ROADS. ALSO THE THREAT OF ICE
JAM FLOODING IS STILL POSSIBLE ON SOME RIVERS AND CREEKS THROUGH
TONIGHT...MAINLY FOR THE GREAT LAKES TRIBUTARIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-020945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
440 AM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:57 PM ESTAreal Flood AdvisoryCLECrawford, Erie12 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.